# SDR SWAA102047

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 68,192 hours, 60,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D7308
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERHEAD EMERGENCY EXIT LIGHT WIRE CONNECTOR BROKEN AT BS 727D, STR 9L.  REMOVED AND REPLACED CONNECTOR PER SMPM.
